MathSciNet Relay Station
MathSciNet bibliographic data
MR2026547 57M27 (57Q10 57R15)
Deloup, Florian; Massuyeau, Gwénaël Reidemeister-Turaev torsion modulo one of rational homology three-spheres. Geom. Topol. 7 (2003), 773–787.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement